University of Hertfordshire

From the same journal

By the same authors

Cyclotomic discriminantal arrangements and diagram automorphisms of Lie algebras

Research output: Contribution to journalArticlepeer-review


View graph of relations
Original languageEnglish
Article numberrnx225
Pages (from-to)3376–3458
Number of pages83
JournalInternational Mathematical Research Notices
Early online date25 Sep 2017
Publication statusE-pub ahead of print - 25 Sep 2017


Recently a new class of quantum integrable models, the cyclotomic Gaudin models, were described in arXiv:1409.6937, arXiv:1410.7664. Motivated by these, we identify a class of affine hyperplane arrangements that we call cyclotomic discriminantal arrangements. We establish correspondences between the flag and Aomoto complexes of such arrangements and chain complexes for nilpotent subalgebras of Kac-Moody type Lie algebras with diagram automorphisms. As a byproduct, we show that the Bethe vectors of cyclotomic Gaudin models associated to diagram automorphisms are nonzero.


This is a pre-copyedited, author-produced version of an article accepted for publication in International Mathematical Research Notices following peer review. Under embargo. Embargo end date: 25 September 2018. The version of record is available online at:

ID: 10026164